May 2018, 12(2): 337-349. doi: 10.3934/amc.2018021

Completely regular codes by concatenating Hamming codes

1. 

Department of Information and Communications Engineering, Universitat Autònoma de Barcelona, Spain

2. 

A.A. Kharkevich Institute for Problems of Information Transmission, Russian Academy of Sciences, Russia

Received  March 2017 Revised  July 2017 Published  March 2018

Fund Project: This work has been partially supported by the Spanish grants TIN2016-77918-P, AEI/FEDER, UE., MTM2015-69138-REDT; and also by Russian Foundation for Sciences (14-50-00150).

We construct new families of completely regular codes by concatenation methods. By combining parity check matrices of cyclic Hamming codes, we obtain families of completely regular codes. In all cases, we compute the intersection array of these codes. As a result, we find some non-equivalent completely regular codes, over the same finite field, with the same parameters and intersection array. We also study when the extension of these codes gives completely regular codes. Some of these new codes are completely transitive.

Citation: Joaquim Borges, Josep Rifà, Victor Zinoviev. Completely regular codes by concatenating Hamming codes. Advances in Mathematics of Communications, 2018, 12 (2) : 337-349. doi: 10.3934/amc.2018021
References:
[1]

E. AssmusJ. M. Goethals and H. Mattson, Generalized t-designs and majority decoding of linear codes, Information and Control, 32 (1976), 43-60. doi: 10.1016/S0019-9958(76)90101-7.

[2]

L. A. BassalygoG. V. Zaitsev and V. A. Zinoviev, Zinoviev, Uniformly packed codes, Problems Inform. Transmiss, 10 (1974), 9-14.

[3]

T. Beth, D. Jungnickel and H. Lenz, Design Theory, vol. 69, Cambridge University Press, Cambridge, 1986.

[4]

I. F. Blake and R. C. Mullin, The Mathematical Theory of Coding, New York-London, 1975.

[5]

A. E. Brouwer, On complete regularity of extended codes, Discrete Mathematics, 117 (1993), 271-273. doi: 10.1016/0012-365X(93)90342-Q.

[6]

A. E. Brouwer, A. M. Cohen and A. Neumaier, Distance-Regular Graphs, Springer, 1989.

[7]

R. Calderbank and W. Kantor, The geometry of two-weight codes, Bulletin of the London Mathematical Society, 18 (1986), 97-122. doi: 10.1112/blms/18.2.97.

[8]

P. Delsarte, An Algebraic Approach to the Association Schemes of Coding Theory, Thesis, 1973.

[9]

M. Giudici and C. E. Praeger, Completely transitive codes in hamming graphs, European Journal of Combinatorics, 20 (1999), 647-661. doi: 10.1006/eujc.1999.0313.

[10]

J. Goethals and H. VanTilborg, Uniformly packed codes, Philips Research Reports, 30 (1975), 9-36.

[11]

D. Hughes and F. Piper, Design Theory, Cambridge University Press, 1985.

[12]

J. Koolen, D. Krotov and B. Martin, Completely regular codes, https://sites.google.com/site/completelyregularcodes.

[13]

K. Lindström, All nearly perfect codes are known, Information and Control, 35 (1977), 40-47. doi: 10.1016/S0019-9958(77)90519-8.

[14]

F. J. MacWilliams and N. J. A. Sloane, The Theory of Error-Correcting Codes, Elsevier, 1977.

[15]

A. Neumaier, Completely regular codes, Discrete mathematics, 106/107 (1992), 353-360. doi: 10.1016/0012-365X(92)90565-W.

[16]

J. Rifà and V. Zinoviev, Completely regular codes with different parameters giving the same distance-regular coset graphs, Discrete mathematics, 340 (2017), 1649-1656. doi: 10.1016/j.disc.2017.03.001.

[17]

N. SemakovV. A. Zinoviev and G. Zaitsev, Uniformly packed codes, Problemy Peredachi Informatsii, 7 (1971), 38-50.

[18]

P. Solé, Completely regular codes and completely transitive codes, Discrete Mathematics, 81 (1990), 193-201. doi: 10.1016/0012-365X(90)90152-8.

[19]

E. R. van Dam, J. H. Koolen and H. Tanaka, Distance-regular graphs, The Electronic Journal of Combinatorics, #DS22, 1st edition (2016), 1–156.

[20]

H. C. A. van Tilborg, Uniformly Packed Codes, Technische Hogeschool Eindhoven, 1976.

[21]

V. Zinoviev and J. Rifá, On new completely regular q-ary codes, Problems of Information Transmission, 43 (2007), 97-112.

show all references

References:
[1]

E. AssmusJ. M. Goethals and H. Mattson, Generalized t-designs and majority decoding of linear codes, Information and Control, 32 (1976), 43-60. doi: 10.1016/S0019-9958(76)90101-7.

[2]

L. A. BassalygoG. V. Zaitsev and V. A. Zinoviev, Zinoviev, Uniformly packed codes, Problems Inform. Transmiss, 10 (1974), 9-14.

[3]

T. Beth, D. Jungnickel and H. Lenz, Design Theory, vol. 69, Cambridge University Press, Cambridge, 1986.

[4]

I. F. Blake and R. C. Mullin, The Mathematical Theory of Coding, New York-London, 1975.

[5]

A. E. Brouwer, On complete regularity of extended codes, Discrete Mathematics, 117 (1993), 271-273. doi: 10.1016/0012-365X(93)90342-Q.

[6]

A. E. Brouwer, A. M. Cohen and A. Neumaier, Distance-Regular Graphs, Springer, 1989.

[7]

R. Calderbank and W. Kantor, The geometry of two-weight codes, Bulletin of the London Mathematical Society, 18 (1986), 97-122. doi: 10.1112/blms/18.2.97.

[8]

P. Delsarte, An Algebraic Approach to the Association Schemes of Coding Theory, Thesis, 1973.

[9]

M. Giudici and C. E. Praeger, Completely transitive codes in hamming graphs, European Journal of Combinatorics, 20 (1999), 647-661. doi: 10.1006/eujc.1999.0313.

[10]

J. Goethals and H. VanTilborg, Uniformly packed codes, Philips Research Reports, 30 (1975), 9-36.

[11]

D. Hughes and F. Piper, Design Theory, Cambridge University Press, 1985.

[12]

J. Koolen, D. Krotov and B. Martin, Completely regular codes, https://sites.google.com/site/completelyregularcodes.

[13]

K. Lindström, All nearly perfect codes are known, Information and Control, 35 (1977), 40-47. doi: 10.1016/S0019-9958(77)90519-8.

[14]

F. J. MacWilliams and N. J. A. Sloane, The Theory of Error-Correcting Codes, Elsevier, 1977.

[15]

A. Neumaier, Completely regular codes, Discrete mathematics, 106/107 (1992), 353-360. doi: 10.1016/0012-365X(92)90565-W.

[16]

J. Rifà and V. Zinoviev, Completely regular codes with different parameters giving the same distance-regular coset graphs, Discrete mathematics, 340 (2017), 1649-1656. doi: 10.1016/j.disc.2017.03.001.

[17]

N. SemakovV. A. Zinoviev and G. Zaitsev, Uniformly packed codes, Problemy Peredachi Informatsii, 7 (1971), 38-50.

[18]

P. Solé, Completely regular codes and completely transitive codes, Discrete Mathematics, 81 (1990), 193-201. doi: 10.1016/0012-365X(90)90152-8.

[19]

E. R. van Dam, J. H. Koolen and H. Tanaka, Distance-regular graphs, The Electronic Journal of Combinatorics, #DS22, 1st edition (2016), 1–156.

[20]

H. C. A. van Tilborg, Uniformly Packed Codes, Technische Hogeschool Eindhoven, 1976.

[21]

V. Zinoviev and J. Rifá, On new completely regular q-ary codes, Problems of Information Transmission, 43 (2007), 97-112.

[1]

Joaquim Borges, Josep Rifà, Victor A. Zinoviev. Families of nested completely regular codes and distance-regular graphs. Advances in Mathematics of Communications, 2015, 9 (2) : 233-246. doi: 10.3934/amc.2015.9.233

[2]

Joaquim Borges, Josep Rifà, Victor A. Zinoviev. On $q$-ary linear completely regular codes with $\rho=2$ and antipodal dual. Advances in Mathematics of Communications, 2010, 4 (4) : 567-578. doi: 10.3934/amc.2010.4.567

[3]

Yujuan Li, Guizhen Zhu. On the error distance of extended Reed-Solomon codes. Advances in Mathematics of Communications, 2016, 10 (2) : 413-427. doi: 10.3934/amc.2016015

[4]

Olof Heden, Fabio Pasticci, Thomas Westerbäck. On the existence of extended perfect binary codes with trivial symmetry group. Advances in Mathematics of Communications, 2009, 3 (3) : 295-309. doi: 10.3934/amc.2009.3.295

[5]

Heeralal Janwa, Fernando L. Piñero. On parameters of subfield subcodes of extended norm-trace codes. Advances in Mathematics of Communications, 2017, 11 (2) : 379-388. doi: 10.3934/amc.2017032

[6]

Ettore Fornasini, Telma Pinho, Raquel Pinto, Paula Rocha. Composition codes. Advances in Mathematics of Communications, 2016, 10 (1) : 163-177. doi: 10.3934/amc.2016.10.163

[7]

Michael Braun. On lattices, binary codes, and network codes. Advances in Mathematics of Communications, 2011, 5 (2) : 225-232. doi: 10.3934/amc.2011.5.225

[8]

Dean Crnković, Marija Maksimović, Bernardo Gabriel Rodrigues, Sanja Rukavina. Self-orthogonal codes from the strongly regular graphs on up to 40 vertices. Advances in Mathematics of Communications, 2016, 10 (3) : 555-582. doi: 10.3934/amc.2016026

[9]

Kwankyu Lee. Decoding of differential AG codes. Advances in Mathematics of Communications, 2016, 10 (2) : 307-319. doi: 10.3934/amc.2016007

[10]

Olof Heden. A survey of perfect codes. Advances in Mathematics of Communications, 2008, 2 (2) : 223-247. doi: 10.3934/amc.2008.2.223

[11]

José Ignacio Iglesias Curto. Generalized AG convolutional codes. Advances in Mathematics of Communications, 2009, 3 (4) : 317-328. doi: 10.3934/amc.2009.3.317

[12]

Carlos Munuera, Alonso Sepúlveda, Fernando Torres. Castle curves and codes. Advances in Mathematics of Communications, 2009, 3 (4) : 399-408. doi: 10.3934/amc.2009.3.399

[13]

Olof Heden, Martin Hessler. On linear equivalence and Phelps codes. Advances in Mathematics of Communications, 2010, 4 (1) : 69-81. doi: 10.3934/amc.2010.4.69

[14]

Heide Gluesing-Luerssen. On isometries for convolutional codes. Advances in Mathematics of Communications, 2009, 3 (2) : 179-203. doi: 10.3934/amc.2009.3.179

[15]

Shiqiu Liu, Frédérique Oggier. On applications of orbit codes to storage. Advances in Mathematics of Communications, 2016, 10 (1) : 113-130. doi: 10.3934/amc.2016.10.113

[16]

Alexander Barg, Oleg R. Musin. Codes in spherical caps. Advances in Mathematics of Communications, 2007, 1 (1) : 131-149. doi: 10.3934/amc.2007.1.131

[17]

Javier de la Cruz, Michael Kiermaier, Alfred Wassermann, Wolfgang Willems. Algebraic structures of MRD codes. Advances in Mathematics of Communications, 2016, 10 (3) : 499-510. doi: 10.3934/amc.2016021

[18]

Adel Alahmadi, Steven Dougherty, André Leroy, Patrick Solé. On the duality and the direction of polycyclic codes. Advances in Mathematics of Communications, 2016, 10 (4) : 921-929. doi: 10.3934/amc.2016049

[19]

M'Hammed Boulagouaz, André Leroy. ($\sigma,\delta$)-codes. Advances in Mathematics of Communications, 2013, 7 (4) : 463-474. doi: 10.3934/amc.2013.7.463

[20]

Srimathy Srinivasan, Andrew Thangaraj. Codes on planar Tanner graphs. Advances in Mathematics of Communications, 2012, 6 (2) : 131-163. doi: 10.3934/amc.2012.6.131

2016 Impact Factor: 0.8

Metrics

  • PDF downloads (22)
  • HTML views (62)
  • Cited by (0)

Other articles
by authors

[Back to Top]